MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAXNOW¿ COVID-19 ANTIGEN SELF TEST; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM.

ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAXNOW¿ COVID-19 ANTIGEN SELF TEST; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM.
Catalog Number 195-160
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.A supplemental report will be provided after completion.
 
Event or Problem Description
The consumer reported a unconfirmed false negative result with the binaxnow¿ covid-19 antigen self test performed on (b)(6) 2021.No additional patient information, including treatment and outcome, was provided.
 
Additional Manufacturer Narrative
Additional information: this supplemental report is being submitted to retract the previously reported event of a false negative result.Further review of the case determined that there was no allegation of a product malfunction.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide corrected data and additional information.Please see updated fields:.

Brand Name
BINAXNOW¿ COVID-19 ANTIGEN SELF TEST
Common Device Name
CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM.
Manufacturer (Section D)
ABBOTT DIAGNOSTICS SCARBOROUGH, INC.
10 southgate road
scarborough ME 04074
Manufacturer Contact
rachel blackwell
10 southgate road
scarborough, ME 04074
6613888803
MDR Report Key12450194
Report Number1221359-2021-02621
Device Sequence Number17028327
Product Code QKP
UDI-Device Identifier00811877011415
UDI-Public01008118770114151721120410154598
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EUA210264
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number195-160
Device Lot Number154598
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2021
Supplement Date Received by Manufacturer10/18/2021
12/01/2022
Initial Report FDA Received Date09/09/2021
Supplement Report FDA Received Date11/12/2021
12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale